# SDR 20001212SH016

- Difficulty date: October 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Locking Stud
- Part number: 65447582
- Condition: Chipped
- Location: Slat Actuator
- Component: Slat Actuator, Boeing
- Component part number: 65447608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING STUD IS CHIPPING ON END THAT CONTACT WITH THE LOCKING SEGMENTS.  (X)
